MAUDE Adverse Event Report: ARTHREX, INC. EASY-OUT, MINI/STANDARD COMPRESSION FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. EASY-OUT, MINI/STANDARD COMPRESSION FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number EASY-OUT, MINI/STANDARD COMPRESSION FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/29/2025, a facility representative reported via (b)(4) that an ar-8737-62 mini easy-out screw remover tip broke off during a case, and no patient was harmed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the distal end of the shaft was broken, and the threads were damaged.Functional testing was not performed due to the damage to the device.Per dfu-0023-eo cautions: to avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.The most likely cause of the reported failure can be attributed to user error of the device due to over-torquing/over-engaging applying excessive mechanical forces during insertion/use.

Brand Name
EASY-OUT, MINI/STANDARD COMPRESSION FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22296588
Report Number1220246-2025-02577
Device Sequence Number8893191
Product Code LXH
UDI-Device Identifier00888867263833
UDI-Public(01)00888867263833(11)240903(10)1392434
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEASY-OUT, MINI/STANDARD COMPRESSION FT
Device Catalogue NumberAR-8737-62
Device Lot Number1392434
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown